# SDR SWAA052638

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 2,336 hours, 1,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND L1 DOOR EXTERNAL EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
